Sunday, June 28, 2009

Sunny Sunday

Well, it's actually cloudy but I'm feeling much better. And the breeze is beautiful after the non-stop rain from the last 2 days.

Nausea is mostly gone, biggest complaint now is achey back and 'restless legs'. Does anyone else get that? I'm thinking it's probably from the Neupogen, since I had it last time too after the shots. Could also be because I don't get out walking on my bad chemo days. Happy to hear any suggestions people have, since it's annoying and hard to sleep or sit.

Have a good day!

5 comments:

  1. Hi BEth - I'm not sure about the restless legs...I never experienced that...but the achiness is probably related to the neupogen...I remember it well....I don't know if you go to breastcancer.org, but it a tremendous resource...check it out if you haven't already.

    Hugs from HOlly

    ReplyDelete
  2. My restless legs is related to the thyriod. Really annoying. Treatment: massage. You may just be due for a spa day!

    Sheila, B.C.

    ReplyDelete
  3. Sorry no help on either ...

    ReplyDelete
  4. Oooh. The restless leg is irritating. I seem to get it as soon as I lay down. One nurse said it was from the benadryl but that only explains chemo day. They said to get up and walk around and I suppose that's okay unless it's time to go to bed :) I'll keep you company on the restless leg.

    ReplyDelete
  5. Hi Beth, so glad you are feeling better.

    On this new chemo I get a restless body for a day or so accompanied by feeling weak. Its a horrible feeling.

    ReplyDelete